# SDR WRLA2009103

- Difficulty date: April 10, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11
- Aircraft serial: 48756
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND PRESSURE BULKHEAD SUPPORT ANGLE CRACK AT STA 1521 BETWEEN X=15 & X=-15 (REF EGAT NRC U05078).  REPLACED THE SUPPORT ANGLE ON PRESSURE BULKHEAD AT STA 1521 BETWEEN X=15 & X=-15 IAW MD-11 SRM 51-35-01 VOL 2 REV 40.  CONDITION CHECK NORMAL AND JOB COMPLETED.
